# SDR A6WA200540124

- Difficulty date: March 25, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SCRATCHES IN FUSELAGE AT CARGO DOOR CUT-OUT, (APPROX 1 INCH LONG AND .5 INCH LONG.) PERFORMED A MAJOR REPAIR AT FS 549, STR 14-16 IAW EO.  (K)
